# SDR AWXA9500759

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC05038237
- Condition: Corroded
- Location: Bs 397
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND FLOOR BEAM STABILIZER CORRODED AT STATION 397 RBL 24.  REPAIRED PER SRM 51-10-00 AND SRM 51-40-02.  (M)
